MAUDE Adverse Event Report: MEDIVATORS INC. DSD EDGE; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS INC. DSD EDGE; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fungus (1872); Infection, Indirect (2245)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medivators received medwatch report mw5083990, in which a facility reported three patients with positive fungal (exophiala) cultures following bronchoscopy procedures.The facility listed their dsd edge automated endoscope reprocessor (aer) on the report in connection to this event.Medivators was not informed of this event directly from the facility.Medivators field service engineers (fse) have visited the facility around the same time the event occurred and the facility did not mention anything related to this event.Additionally, an fse indicated that the two aers installed on site were in poor condition and were repaired and returned to service at each visit.On the medwatch report, the facility reported that the device was returned to the manufacturer but medivators has not received the device.The chemistry used with the dsd edge is rapicide pa high level disinfectant (hld).When used per the instructions for use, rapicide pa is effective against fungal organisms such as exophiala.Medivators ra has made multiple attempts to contact the facility for further information regarding the reported event and the current condition of the patients.The cause of the reported positive fungal cultures is unknown.Limited information was provided on the medwatch report.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
Medivators received medwatch report mw5083990, in which a facility reported three patients with positive fungal (exophiala) cultures following bronchoscopy procedures.The facility listed their dsd edge automated endoscope reprocessor (aer) on the report in connection to this event.Medivators was not informed of this event directly from the facility.

Brand Name
DSD EDGE
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key8458208
Report Number2150060-2019-00024
Device Sequence Number18918477
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;